# SDR AALA201911159010

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 50,931 hours, 32,639 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Door
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS FUEL LEAK RT WING DRY BAY WEEP HOLE. FOUND FUEL LEAK @ RIB #6 AND DRY BAY DOOR #1 AT UPPER STRINGER WHERE IT MEETS RIB #6. REPAIRED LEAK IAW SRM 51-76-12. LEAK CHECK GOOD.
